# SDR DALA2025052003894

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,687 hours, 29,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7448000) L/H FIRST WING EMERG EXIT WINDOW, EMERG EXIT SIGN INOP. FOUND DISCONNECTED WIRE, SECURED, OPS CHECK GOOD IAW B737AMM 33-51.
